# SDR Y2PA96003

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - ON FINAL APPROACH INTO DFW, GEAR HANDLE WOULD NOT GO DOWN, AFTER SEVERAL ATTEMPTS THE GEAR HANDLE DID GO DOWN AND THE GEAR EXTENDED NORMALLY.  PERFORMED GEAR RETRACTION AND EXTENSION, OPS CHECKS GOOD PER DC-9 MM 32-30-0, NO DEFECTS NOTED.  (M)
